# SDR DALA2017100607336

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 1638
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA, BS 1638, RBL 25 LAVATORY MOUNT IS CORRODED.  REMOVED AND INSTALLED A NEW FITTING IAW SRM 51-40-02,  AND DWG 146T5634, REV D.
